Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    14
  • comments
    4
  • views
    400

accutane and acne scars

flutters

78 views

What to use?????? I started using accutane only 5 days ago and I am just wondering what you recommend for acne scaring?????? The little red marks that are left behind after a pimple leaves!!! I have been having acne issues for a while now and I am getting married in the summer :D I need something that will help with the scarring!!!! Any advice would be great :D



1 Comment


My derm prescribed me differin gel along with my accutane. It has a kind of peeling effect, however it is very strong stuff; it makes my skin even more dry and it gave me red and burning skin. Now I use it once every 2 days, it's different with everybody. I think the best thing you could do is ask your derm, he/she knows the condition of your skin the best and can prescribe you accordingly. By the way, since a few days ago (I'm on my 27th day) my red marks are fadding must faster than they used to due to the accutane. So probably this will happen to you too. Congrats on your engagement!!! Must be wonderful for you :- Good luck. XO Karen

Share this comment


Link to comment
Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×